Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2011Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 1:27 PM EDT for Burlington County, New Jersey. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2011, 1:27 PM EDT (17:27 UTC)
Expired
Jul 7, 2011, 3:00 PM EDT
In force
93 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS81 KPHI 071727
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT THU JUL 7 2011

NJZ019-020-027-071900-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
127 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF VINELAND...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WHARTON STATE FOREST AROUND 145
PM...CHATSWORTH AROUND 215 PM...PENN STATE FOREST...OLD HALFWAY
AROUND 230 PM...WARREN GROVE AND BASS RIVER STATE FOREST AROUND 245
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3987 7431 3960 7433 3966 7464 3984 7484

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:13 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jul 7, 11:13 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 AM EDT THU JUL 7 2011

.SYNOPSIS...
A WEAK FRONT WILL REMAIN ACROSS CENTRAL NEW JERSEY AND SOUTHEAST
PENNSYLVANIA THIS AFTERNOON AND EVENING. THIS WILL BRING A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. HIGH PRESSURE WILL
PUSH THE FRONT AWAY TO THE SOUTHEAST BY SATURDAY MORNING AND WILL
BRING FAIR BUT WARM WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SATELLITE IMAGES SHOW MOSTLY CLR SKIES ACROSS THE AREA AS OF THE
LATE MORNING. THE WEAK FRONT IS ACROSS NRN AND CNTRL NJ THEN
ACROSS SE PA ATTM. HIGHER DEW POINTS AND CAPE VALUES EXIST TO THE
SOUTH OF THE FRONT. THE DAYTIME HEATING WILL TRIGGER SCATTERED
SHOWERS/TSTMS ALONG THE FRONT THIS AFTERNOON WITH LOCAL DOWNPOURS
AND GUSTY WINDS NEAR THE CONVECTION. HEAVY DOWNPOURS MAY CREATE
LOCALIZED FLOODING CONCERNS...ESPECIALLY IF THEY FORM WHERE THEY
OCCURRED YESTERDAY (NRN BURLINGTON AND SRN MERCER COUNTIES).

MOST OF THE ACTIVITY WILL DIMINISH THIS EVENING WITH THE LOSS OF
DAYTIME HEATING AND PATCHY FOG WILL DEVELOP OVERNIGHT...ESPECIALLY
IN AREAS THAT RECEIVE RAIN TODAY. OVERNIGHT LOWS WILL BE VERY WARM
AND THE HUMIDITY WILL BE HIGH.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
BY THURSDAY NIGHT...THE SFC FRONT/TROF WILL STILL BE MORE OR LESS
IN PLACE ALTHO IT MAY SAG SWD A BIT. ANOTHER UPPER LVL SHRTWV TROF
IS FCST TO APPROACH FROM THE OH VLY WHICH WILL BEGIN TO PROVIDE
SOME LARGE-SCALE LIFT AND POTENTIALLY OVER-RUNNING ALONG THE
FRONT. WE HAVE MAINTAINED CHC POPS INTO THE OVERNIGHT PERIOD
TONIGHT AND ACTUALLY HAVE THEM INCRG TOWARDS FRI MORN.

FOR FRIDAY...MORE WIDESPREAD SHOWER/T-STORM ACTIVITY IS EXPECTED AS
GENERAL UVV CONTS AHEAD OF THE SHRTWV...ALSO AIDED BY DVLPMT OF AN
UPPER LEVEL JET MAX OVER NEW ENGLAND. ALTHO THE FRONT COULD SAG
SWD A BIT...SOME INSTBY SHOULD CONT N OF THE FRONT...PERHAPS SMWHT
ELEVATED. INDUCED LOW PRESSURE WILL TRACK ALONG THE FRONT LATER
FRIDAY INTO FRIDAY NIGHT. THE FORECAST POPS SHOW INCRG CHCS IN THE
MORNING BECOMING LIKELY BY LATE AFTN INTO EARLY EVENING.
CONSIDERABLE CLOUD COVER WILL TEND TO HOLD FRIDAY MAX TEMPS IN THE
MID 70S TO MID 80S FOR MOST AREAS.

FRIDAY NIGHT SHOULD SEE SOME T-STORM ACTVTY LINGERING INTO THE EVE
BUT THEN SHIFT OFFSHORE OVERNIGHT AS THE UPPER TROF PASSES AND
FLOW ALOFT BECOMES NWLY. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY...ALTHO THE ASSOCD AIR MASS APPEARS TO BE ONLY SLIGHTLY
COOLER AND DRIER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS
RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS
PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN
TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH
BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE
MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC
BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE.
WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME
TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING
OFFICES.

BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND
SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL
ADVECTION ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT
SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A
WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A
TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT
SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY
TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED
FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY,
THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL
BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN
EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE
FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY
ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES
NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT
CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...DECK OF MVFR CIGS NEAR 1000 FT IN FAR S NJ INTO DEL MOVING
EWD IN THE BL WILL DISSIPATE RAPIDLY AROUND 1430Z. OTHERWISE VFR WITH
ISOLATED IFR CONDS IN ISO/SCT +TSRA NW G35 KT THIS AFTN...BEST CHC
APPEARS TO BE FROM KILG THRU KTTN CORRIDOR.

AS TEMPERATURES REACH CONVECTIVE LEVELS LATER THIS MORNING...
SCATTERED CUMULUS WILL DEVELOP. THE STALLING FRONT SHOULD LEAVE
KMIV AND KACY IN A POSITION TO SEE BAY AND SEA BREEZES DEVELOP.
ELSEWHERE...THE WIND DIRECTION WILL BE DETERMINED BY THE POSITION
OF THE FRONT...BUT THE WEAK GRADIENT SHOULD KEEP SPEEDS BELOW 10
KNOTS.

TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN BUT
NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY MORNING.
MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT.

THERE ARE SIGNALS THAT A CONVECTIVE COMPLEX COULD DEVELOP ON THE
SOUTHWEST END OF THE FRONT AND CROSS THE AREA TONIGHT INTO EARLY
FRIDAY MORNING.  AS MIGHT BE EXPECTED...THERE IS A WIDE RANGE OF
MODEL SOLUTIONS CONCERNING THIS...SO THE THREAT WILL NOT BE HIT HARD
IN THE TERMINALS FORECASTS NOW. AS THE SURFACE FRONT OOZES SOUTH
TONIGHT...IT SHOULD CROSS KPHL AROUND 0800 UTC FRIDAY. AS WINDS
SHIFT TO THE EAST AND NORTHEAST...A LOW LEVEL INVERSION DEVELOPS...
AND THIS COULD RESULT IN IFR STRATUS MOST PLACES OUTSIDE OF KACY/KMIV
TOWARD 1200 UTC FRIDAY.

OUTLOOK...
FRIDAY...VFR CIGS DEVELOPS WITH CLUSTERS OF HEAVY RAIN SHOWERS AND
TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS MAY
DEVELOP IN THE AFTERNOON NNJ AND NE PA.

FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD IN THE WAKE OF
THE DEPARTING COLD FRONT AND ASSTD CONVECTION.

THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT
LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE
COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS
COULD AFFECT NORTHERN AREAS.

&&

.MARINE...
NO HEADLINES ATTM.

THE SYNOPTIC FLOW ACROSS THE WATERS EARLY THIS MORNING IS
SOUTHWEST BETWEEN 10 AND 15 KNOTS ACROSS THE OCEAN WATERS...AND A
BIT LESS THAN THIS ACROSS THE DELAWARE BAY. SEAS ON THE OCEAN WERE
GENERALLY 3 FEET WITH A 5 TO 6 SECOND PERIOD.

A SURFACE COLD FRONT WILL APPROACH THE WATERS EARLY THIS MORNING...
AND STALL NORTH AND WEST OF THE WATERS LATER THIS MORNING AND THIS
AFTERNOON. THE FRONT MAY GET CLOSE ENOUGH TO INFLUENCE THE GRADIENT
FLOW ACROSS THE UPPER DELAWARE BAY THIS MORNING...BUT AS IT WAVERS
THIS AFTERNOON...ALL WATERS SHOULD BE IN A SOUTH SOUTHWEST FLOW. FOR
THE MOST PART...THE SOUTH TO SOUTHWEST GRADIENT SHOULD PRODUCE
SUSTAINED WINDS LESS THAN 20 KNOTS.

HOWEVER...AS SEA AND BAY BREEZES BECOME SUPERIMPOSED ON THE GRADIENT
FLOW...GUSTS TO 20 KNOTS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. THIS IS ESPECIALLY TRUE SOUTH OF LITTLE EGG HARBOR ON THE
OCEAN AND ACROSS THE HIGHER PLATFORMS OF DELAWARE BAY. BASED ON THE
ABOVE...SMALL CRAFT WINDS ARE NOT EXPECTED TODAY OR TONIGHT. THE
SHORT PERIOD WIND WAVES SHOULD ALSO REMAIN BELOW 5 FEET...THOUGH IT
COULD GET CLOSE ACROSS THE NORTHERN OCEAN WATERS LATE THIS AFTERNOON
AND THIS EVENING.

THE FRONT SHOULD OOZE SOUTH TONIGHT...STRETCHING ACROSS MARYLAND...
DELAWARE AND SOUTHERN NEW JERSEY BY FRIDAY MORNING. ANY GUSTINESS
THIS EVENING SHOULD ABATE AS THE FRONT DROPS SOUTH...AND WINDS
ACROSS THE NORTHERN OCEAN WATERS WILL BECOME NORTHEAST AFTER
MIDNIGHT. HOWEVER...WITHOUT A STRONG HIGH TO THE NORTH...NORTHEAST
WINDS SHOULD REMAIN BELOW 15 KNOTS LATE TONIGHT AND FRIDAY MORNING.

WINDS FRIDAY AND FRIDAY EVENING SHOULD REMAIN BELOW 15 KNOTS WITH
THE SURFACE FRONT DRAPED ACROSS SOUTHERN WATERS. ALL HORT RANGE
MODELS SHOW A SURFACE WAVE DEVELOPING ON THE SOUTHWEST END OF THE
FRONT...TRACKING ALONG THE FRONT LATER FRIDAY NIGHT AND SATURDAY
MORNING. ONCE AGAIN...THE NAM APPEARS TO BE DEVELOPING THE WAVE TOO
QUICKLY AND TOO DEEPLY...GIVEN THE SUPPORT THE WAVE SHOULD RECEIVE.

THIS IS IMPORTANT...BECAUSE THE 0000 UTC NAM WOULD SUGGEST SMALL
CRAFT WINDS AND SEAS FOR SOUTHERN OCEAN WATERS BETWEEN 0500 UTC AND
1800 SATURDAY. A MODEL CONSENSUS EXCLUDING THE 0000 UTC NAM SUGGESTS
A WEAKER WAVE RIDING THE FRONT DURING ROUGHLY THE SAM TIME PERIOD.
THIS SCENARIO WOULD SUGGEST WINDS SHOULD REMAIN BELOW 25 KNOTS...
WITH A FEW GUSTS APPROACHING THAT NUMBER ACROSS SOUTHERN WATERS.

THE WNA WAVEWATCH SUGGESTS THE SOUTH SOUTHEAST SWELL DEVELOPING WITH
THE SURFACE WAVE COULD TOUCH 5 FEET ACROSS SOUTHERN AND CENTRAL
OCEAN WATERS FOR A TIME LATE FRIDAY NIGHT AND SATURDAY MORNING. THIS
TIME PERIOD MAY NEED TO BE MONITORED FOR A SMALL CRAFT ADVISORY AS
THE PATTERN BECOMES MORE DEFINED.

AS THE SURFACE LOW MOVES AWAY SATURDAY...WEAK HIGH PRESSURE WILL
BUILD TOWARD THE WATERS FOR THE WEEKEND. WINDS AND SEAS ARE EXPECTED
TO REMAIN BELOW SMALL CRAFT LEVELS. AS THE HIGH GETS OFF THE
SOUTHERN NEW ENGLAND COAST MONDAY...WINDS AND SEAS WILL INCREASE...
BUT AT THIS TIME ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS.

&&

.HYDROLOGY...
TODAY...PWAT IN THE 1.3 TO 1.6 INCH RANGE WITH A SMALL CHANCE OF
ISOLATED WET MICROBURSTS THIS AFTERNOON IN THE 92-94F HEAT ALONG
THE FRONTAL BOUNDARY WAVERING NEAR A NYC-PHL-DC LINE. EL 42. WBZ
NEAR 11K STM MOTION SHOULD BE A NW TO SE DRIFT OF 15 KT.

TOMORROW...MUCH MORE CONCERN FOR FF POTENTIAL WITH PWAT INCREASING
A BIT...MUCH BETTER SFC CONVERGENCE ALONG THE QUASI STATIONARY
BOUNDARY NEAR OR JUST N OF PHL WITH WEAK SFC LOW FORMING IN THE
HOT AIRMASS ON THE BOUNDARY IN NE MD OR SE PA. THERE APPEARS TO BE
MORE THAN ADEQUATE SHEAR FOR SVR TOMORROW WITH LOW LVL SHEAR AS
WELL. 1 HR GRIDDED FFG IS AROUND 1.5INCHES ALONG AND N OF
I78...ESP IN NJ AND 6 HR FFG IS ONLY AROUND 4 INCHES IN THAT SAME
REGION. A VERY ACTIVE AFTERNOON EVENING IS ENVISIONED.

&&

.CLIMATE...
HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT
MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI
STATIONARY FRONT ON FRIDAY AND THE RESULTANT TIMING OF PERSISTENT
CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY.

TODAY SHOULD BE DAY 5 FOR PHL AND DAY FOUR FOR ILG.

WHILE NOT NEARLY AS HOT AS LAST YEAR...FOR OUR AREA ITS STILL
WORTHY OF MENTION.

ALSO...A QUICK CHECK FINDS SINCE MAY 6TH...ONLY 8 DAYS BELOW
NORMAL OR A PERIOD OF 61 DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...O'HARA
SHORT TERM...AMC
LONG TERM...GORSE
AVIATION...DRAG/HAYES
MARINE...DRAG/HAYES
HYDROLOGY...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 12:29 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT THU JUL 7 2011

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071-
081200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WITH A SHORT BURST OF HEAVY
RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH ARE
POSSIBLE AFTER 2PM. THIS SHOULD BE PRIMARILY FROM NEAR READING TO
JUST NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD
THROUGH ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1229 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DRAG

In the hours before

Special weather statement, Jul 7, 1:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT THU JUL 7 2011

NJZ019-020-027-071900-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
127 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES NORTHEAST OF VINELAND...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WHARTON STATE FOREST AROUND 145
PM...CHATSWORTH AROUND 215 PM...PENN STATE FOREST...OLD HALFWAY
AROUND 230 PM...WARREN GROVE AND BASS RIVER STATE FOREST AROUND 245
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3987 7431 3960 7433 3966 7464 3984 7484

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:11 PM EDTSpecial Weather StatementPHIAtlantic64 min
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jul 7, 3:16 PM EDTSpecial Marine WarningPHI89 min
Jul 7, 3:26 PM EDTSevere Thunderstorm WarningPHIWarren64 min
Jul 7, 3:45 PM EDTSpecial Weather StatementPHIMercer, Middlesex90 min
Jul 7, 3:46 PM EDTSpecial Weather StatementPHIBurlington89 min
Jul 7, 3:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean34 min
Jul 7, 4:17 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean88 min
Jul 7, 4:19 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 7, 4:48 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean57 min
Jul 7, 5:12 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester63 min
Jul 7, 5:44 PM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean61 min
Jul 7, 6:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester40 min
Jul 7, 6:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Somerset74 min
Jul 7, 6:48 PM EDTSpecial Weather StatementPHICamden57 min
Jul 7, 7:32 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Cumberland, Salem88 min
Jul 7, 7:49 PM EDTSpecial Weather StatementPHIMercer86 min
Jul 7, 2:27 PM EDTSpecial Weather StatementPHIPhiladelphia93 min
Jul 7, 3:05 PM EDTSpecial Weather StatementPHILehigh55 min
Jul 7, 3:07 PM EDTSpecial Weather StatementPHIMonroe53 min
Jul 7, 4:35 PM EDTSevere Thunderstorm WarningPHIChester55 min
Jul 7, 5:46 PM EDTSpecial Weather StatementPHICecil, Kent89 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.